# SDR DALA2018042602916

- Difficulty date: April 26, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 9,525 hours, 3,574 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 21F WAS FOUND INOPERATIVE.  FOUND A PUSHED BACK PIN IN THE CONNECTOR. REPAIRED AND CHECKED OK.
